# SDR SWIA2021081960425

- Difficulty date: July 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS280 BUTT STRAP BETWEEN STRG25L AND 25R      (C-CHECK RO 8/18/2021)    COMPLIED WITH CORROSION REMOVAL/REPAIR OF FS280 BUT STRAP REF REO670-53-21-2094 REV -- DATED 2021-07-26 LEAK CHECK GOOD. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
